n CME : Your SA Journal of CPD - Not to be taken ... too seriously




Extracted from text ... VIAGRA LINKED TO EPISTAXIS A report in the Journal of the Royal Society of Medicine details two cases of epistaxis, both occurring within hours of ingestion of sildenafil (Viagra: Pfizer). One man in his late 50s and another in his 70s both reported having to receive hospital treatment to stop the bleeding. Dr Lucy Hicklin, of the St Georges Hospital in London, says that there may have been more cases of epistaxis following administration of sildenafil, but these cases may be under-reported due to disinclination 'to discuss sexual matters in public, especially those relating to sexual dysfunction'. HOLDING THE ..


Article metrics loading...

This is a required field
Please enter a valid email address
Approval was a Success
Invalid data
An Error Occurred
Approval was partially successful, following selected items could not be processed due to error